On the l-equivalence of metric spaces

Jan Baars; Joost de Groot

Fundamenta Mathematicae (1991)

  • Volume: 137, Issue: 1, page 25-43
  • ISSN: 0016-2736

How to cite


Baars, Jan, and de Groot, Joost. "On the l-equivalence of metric spaces." Fundamenta Mathematicae 137.1 (1991): 25-43. <http://eudml.org/doc/211850>.

author = {Baars, Jan, de Groot, Joost},
journal = {Fundamenta Mathematicae},
keywords = {countable metric spaces; -equivalence},
language = {eng},
number = {1},
pages = {25-43},
title = {On the l-equivalence of metric spaces},
url = {http://eudml.org/doc/211850},
volume = {137},
year = {1991},

AU - Baars, Jan
AU - de Groot, Joost
TI - On the l-equivalence of metric spaces
JO - Fundamenta Mathematicae
PY - 1991
VL - 137
IS - 1
SP - 25
EP - 43
LA - eng
KW - countable metric spaces; -equivalence
UR - http://eudml.org/doc/211850
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.